# SDR IPXA2017020713805

- Difficulty date: January 28, 2017
- Submitted: February 8, 2017
- Operation: Air carrier
- Aircraft: N148UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0831
- Aircraft time: 15,508 hours, 9,747 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: A57241993200
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 123C, LT WING KRUEGER BOX L/E RIBLET AT WOFX-277-9 HAS A CRACK. REPAIRED IAW REO G20579 STAGE 4
